# SDR IPXA2022012278145

- Difficulty date: January 14, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B53270529
- Part serial: NA
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD CARGO COMPT FLOOR PANEL 132RG DAMAGED/BROKEN.COMPLIED WITH SREO A300-5320-42722-F.
